Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have hair fall due to thyroid problems. Treatment?

Hello Doctor , I have a severe hair fall problems , This problem started 8 years ago soon after I I recovered from Thypoid since than I had some fall problem and now the condition seems to be very bad than it used to be . The area of my head specially from both the front side is been affected the most . I dont have enough hair on both front side .I want to stop this hair fall but dont know what treatment I should really go for , I tried some medicines in the past but it never worked for me as the problem still continued . Doctor can you prescribe some medicines for my Hair fall problem , My hair is very thin and smooth , it grows also very fast but it keeps falling off . Hope you will find a solution to my Problem .Thank you
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it is called alopecia areata..,
it is due to nutrition deficiency and scalp infection..
So improve your nutrition diet pattern..,
and cleanz your hair daily with good shampooo.,
Biotin tablets daily..,
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor